On δ-Quasi Armendariz Modules

Volume 33, No. 2, November 2007, Pages 15-26

E. Hashemi

On the denseness of the invertible group in uniform Frechet algebras

Volume 37, No. 1, April 2011, Pages 15-27

T. Ghasemi Honary; M. Najafi Tavani

Lie triple derivation algebra of Virasoro-like algebra

Volume 38, Issue 1, April 2012, Pages 17-26

H. T. Wang; N. Jing; Q. G. Li

Separative Ideals of Exchange Rings

Volume 36, No. 2, November 2010, Pages 19-34

H. Chen

Insertion of a Function Belonging to a Certain Subclass of R^x

Volume 28, No. 2, November 2002, Pages 19-27

M. Mirmiran

Quasi-Primitive Rings and Density Theory

Volume 27, No. 2, November 2001, Pages 19-43

H. Khabazian

Common Fixed Point Theorms Using Generalized Contractive Conditions

Volume 27, No. 1, April 2001, Pages 19-28

M. Akkouchi; A. Bounabat; A. Hadik

Ranks of modules relative to a torsion theory

Volume 37, No. 4, December 2011, Pages 19-33

Sh. Asgari; A. Haghany

Generalized Derivations on Modules

Volume 32, No. 1, April 2006, Pages 21-31

Gh. Abbaspour; M. S. Moslehian; A. Niknam

Explicit ABS Solution of a Class of Linear Inequality Systems and LP Problems

Volume 30, No. 2, November 2004, Pages 21-38

H. Esmaeili; N. Mahdavi-Amiri; E. Spedicato


Volume 37, No. 2, July 2011, Pages 21-34


Central and Local Limit Theories in Markov Dependent Random Variables

Volume 34, No. 1, April 2008, Pages 23-35

A. Rahimzadeh Sani

Probability of Mutually Commuting N-Tuples in Some Classes of Compact Groups

Volume 34, No. 2, November 2008, Pages 27-37

A. Erfanian; F. Russo

Beyond first order logic: From number of structures to structure of numbers: Part II

Volume 39, Issue 1, March 2013, Pages 27-48

J. Baldwin; T. Hyttinen; M. Kesala

α Valuations of Special Classes of Quadratic Graphs

Volume 28, No. 1, April 2002, Pages 29-42

K. Eshghi

The N-Membranes Problem

Volume 35, No. 1, April 2009, Pages 31-40

A. Razani; E. Lindgren

A Note on Weighted Composition Operators on L^p-Spaces

Volume 29, No. 1, April 2003, Pages 47-54

M. R. Jabbarzadeh; E. Pourreza

Radical of $\cdot$-ideals in $PMV$-algebras

Volume 42, Issue 2, April 2016, Pages 233-246

F. Forouzesh

Connections between labellings of trees

Volume 43, Issue 2, April 2017, Pages 275-283

B. Yao; X. Liu; M. Yao